# SDR LR7A0007

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC3209, FOUND FS 475 RT FILLET L-ANGLE CRACKED AT WL 225.  FABRICATED REPAIR ANGLE AND REPAIRED IAW SRM SMP 583-51-60 & 51-60.
